For weeks, cautionary notes are being released by several public health organizations, comprising the CDC (Centers for Disease Control and Prevention), regarding the “Lung injury outbreak linked to the use of e-cigs, or vaping products.” The CDC and numerous other public health organizations have been informing the general public for a while that vaping is extremely unsafe—probably fatal. It has been long now that CDC declared a slew of lung diseases to be resulting from vaping (and implicated it was owing to lawful, regulated vaping). As per the website of CDC, “As of Oct 22, around 1,604 incidents of EVALI (e-cigarette, or vaping, product use associated lung injury) have been registered with CDC from forty-nine states (all excluding Alaska), 1 US territory, and the District of Columbia.” The CDC, as of Oct 22, has verified 34 demises in 24 states.
Nevertheless, a new side has been revealed to these findings. At last, CDC has settled on to tell the Americans regarding the reality behind the purported vaping outbreak. As per the CDC, “From the samples examined so far by FDA, a majority of them have THC and a large number of individuals reported a history of utilizing THC-containing products.” Meaning, there’s a strong association between illegitimate THC products and the latest wave of lung injuries. Also, CDC said, “The latest state and national results propose products having THC, predominantly those taken from the street or other unofficial resources (such as illegal dealers, family members, friends), are associated with most of the incidents and play a key part in the epidemic.”
Likewise, Washington state has prohibited the retailing of vapor products having vitamin E acetate, a substance that federal health officials have recognized as the likely reason for vaping-associated diseases that has sickened over 2,000 individuals countrywide. The ban by state Board of Health, to be implemented from November 20, 2019, follows results issued this month by the CDC connecting the compound to the lung injuries’ outbreak.